# SDR 2003UALA00494

- Difficulty date: June 13, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 23,865 hours, 2,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. DENTS TOP FLOORBEAM FORWARD PIT BS 720 RBL 12.  MAJOR REPAIR ACCOMPLISHED. REPLACED TOP "T"CORD.
